# SDR CALA2020100901166

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 24,877 hours, 8,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2R EMERGENCY EXIT SIGN INOPERABLE.  REMOVED AND REPLACED BATTERY PACK IN M1762 BATTERY CHARGER.  OPERATIONS CHECKS GOOD.
